TITLE

Rhabdomyolysis as a manifestation of clomipramine poisoning

AUTHOR(S)
Santana, Nathalie Oliveira de; Góis, Aécio Flávio Teixeira de
PUB. DATE
November 2013
SOURCE
Sao Paulo Medical Journal;Nov2013, Vol. 131 Issue 6, p432
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
91986216

 

Related Articles

  • Fatal rhabdomyolysis in arsenic trioxide poisoning. Fanton, L.; Duperret, S.; Guillaumée, F.; Miras, A.; Vallon, J-J.; Malicier, D. // Human & Experimental Toxicology;1999, Vol. 18 Issue 10, p640 

    Describes a case of fatal arsenic trioxide poisoning in which death was secondary to rhabdomyolysis. Features of the poisoning victim upon hospital admission; Findings of the autopsy; Manifestations of acute arsenic poisoning.

  • Doxylamine overdose.  // Reactions Weekly;Jun2014, Vol. 1504 Issue 1, p13 

    An abstract of the article "Seizures and rhabdomyolysis in a doxylamine poisoning" by Danescu I and colleagues is presented.

  • Right Bundle Branch Block: An Uncommon Cardiotoxic Manifestation of Hair Dye Poisoning-A Case Report. BALASUBRAMANIAN, DEEPAK; SUBRAMANIAN, SARAVANAN; THANGARAJU, PUGAZHENTHAN; SHANMUGAM, KANI // Journal of Clinical & Diagnostic Research;Jan2014, Vol. 8 Issue 1, p174 

    Hair dye poisoning has been rising in incidence in the recent years. Apart from the commoner manifestations of upper airway edema, rhabdomyolysis and acute renal failure, cardiac toxicity, convulsions and sudden cardiac death are relatively rare complications. We discuss a case of hair dye...

  • Clomipramine overdose.  // Reactions Weekly;Aug2014, Vol. 1513 Issue 1, p14 

    The article presents a case study of a 55-year-old woman, who developed cardiac arrest and rhabdomyolysis after an overdose of clomipramine for the treatment of depression and states that the patient died due to several complications.

  • Hair dye poisoning and die developing world. Sampathkumar, Krishnaswamy; Yesudas, Sooraj // Journal of Emergencies, Trauma & Shock;May2009, Vol. 2 Issue 2, p129 

    Hair dye poisoning has been emerging as one of the important causes of intentional self harm in the developing world. Hair dyes contain paraphenylene-diamine and a host of other chemicals that can cause rhabdomyolysis, laryngeal edema, severe metabolic acidosis and acute renal failure....

  • Clomipramine overdose.  // Reactions Weekly;7/6/2013, Issue 1460, p17 

    The article presents a case study of a 48-year-old woman who developed coma and pharmacobezoars from acute poisoning, due to the overdose of clomipramine.

  • Colchicine overdose.  // Reactions Weekly;5/1/2013, Issue 1450, p14 

    An abstract of the article "Colchicine poisoning related rhabdomyolysis in a child," by F. Demircioglu and colleagues is presented.

  • Rhabdomyolysis in fatal arsenic trioxide poisoning. Sanz, Pere; Nogue, Santi; Rodriquez-Pazos, Manuel; Sanz, P; Corbella, J; Nogué, S; Munné, P; Rodriguez-Pazos, M // JAMA: Journal of the American Medical Association;12/15/89, Vol. 262 Issue 23, p3271 

    Comments an article on the rhabdomyolysis in fatal arsenic trioxide poisoning published in an issue of the 'Journal of American Medical Association'.

  • Imidacloprid Poisoning—Newer Insecticide and Fatal Toxicity. Iyyadurai, Ramya; George, Ige Abraham; Peter, John Victor // Journal of Medical Toxicology;Mar2010, Vol. 6 Issue 1, p77 

    The article discusses an imidacloprid poisoning case. It presents the case of a 34-year-old male who deliberately consumed imidacloprid and died after the twelfth day of presentation. It says that the patient manifested neurological dysfunction and rhabdomyolysis. It cites multiple organ...

  • An Unusual Cause of Rhabdomyolysis: Acute Carbon Monoxide Poisoning. Zengin, Suat; Al, Behçet; Yıldırım, Cuma; Yavuz, Erdal; Akcalı, Aycan // Journal of Academic Emergency Medicine / Akademik Acil Tip Olgu ;2013, Vol. 12 Issue 1, p43 

    Carbon monoxide (CO) is a toxic gas produced by the incomplete combustion of carbon-containing compounds. Exposure to high concentrations of CO can be lethal and is the most common cause of death from poisoning worldwide. Rhabdomyolysis caused by CO poisoning is uncommon. Early recognition of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics